International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 2, Issue 4

Open AccessArticle
On a Nonlocal Problem with the Second Kind Integral Condition for a Parabolic Equation
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 62-67. DOI: 10.12691/ijpdea-2-4-1
Pub. Date: September 02, 2014Views: 8703Downloads: 4447
Open AccessArticle
Dual Reciprocity Boundary Element Method for Steady State Convection-Diffusion-Radiation problems
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 68-71. DOI: 10.12691/ijpdea-2-4-2
Pub. Date: September 29, 2014Views: 11536Downloads: 7438
Open AccessArticle
Finding Formulas Involving Hypergeometric Functions by Evaluating and Comparing the Multipliers of the Laplacian on IRn
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 72-78. DOI: 10.12691/ijpdea-2-4-3
Pub. Date: October 23, 2014Views: 7082Downloads: 3793
Open AccessArticle
Analytical investigation of the Laminar Viscous Flow in a Semi-Porous Channel in the Presence of a Uniform Magnetic Field
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 79-85. DOI: 10.12691/ijpdea-2-4-4
Pub. Date: October 24, 2014Views: 12406Downloads: 8846